# SDR USAA040022

- Difficulty date: February 13, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 55,490 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED 3 INCHES, BS 1087 AT LBL 88.  FABRICATED AND INSTALLED SEAT TRACK AND REPAIR SPLICE PE SRM 53-00-52.  (M)
